MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3138-25
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The explanted devices were not returned to bsn as they were discarded by the medical facility.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.Additional suspect medical device component involved in the event: model #: sc-3138, serial #: (b)(4), description: scs phiii ext 25cm.
 
Event or Problem Description
A report was received that the patient could not get adequate coverage and has no pain relief.It was noted that the leads showed high impedances during reprogramming.The patient underwent a revision procedure.During the revision procedure, it was determined that it was the lead extensions where causing the leads to showed high impedances.The patient's lead extensions were replaced.No device malfunction was suspected.The patient was able to get the stimulation back and was doing well postoperatively.

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7645447
Report Number3006630150-2018-02186
Device Sequence Number1556225
Product Code LGW
UDI-Device Identifier08714729760542
UDI-Public08714729760542
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2018
Device Model NumberSC-3138-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR